# SDR AWXA200100476

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 38,962 hours, 18,055 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS1611224
- Condition: Broken
- Location: Zone 198
- Component: Coupling, Q.D., Aeroquip
- Component part number: AE80532N
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

LAX - ABORTED APPROACH - FLT 37 - "C" - ON FINAL APPROACH ECAM INDICATED YELLOW HYDRAULIC SYSTEM LOW PRESSURE, SYSTEM FLUID DEPLETED AND THE CREW PERFORMED A GO AROUND. THE SUBSEQUENT APPROACH AND LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A PACKING FROM THE QUICK DISCONNECT FITTING FROM THE PTU BROKEN AND THE FITTING LEAKING FLUID.  MAINTENANCE REPLACED THE PACKING, SERVICED THE HYD SYSTEM AND PERFORMED LEAK CHECKS, ALL CHECKS WERE GOOD.
